# SDR AWXA200500564

- Difficulty date: April 27, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871523A
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .375 INCH CRACK WAS FOUND IN R-1 DOOR FRAME AT 3RD DOOR STOP CUTOUT FROM BOTTOM ON AFT SIDE BS 328, STR 14 RT.  MAINTENANCE TRIMMED OUT CRACK AT R-1 DOOR STOP CUTOUT BS 328, STR 14 RT; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW ER 03-5200-05124-ES1.
